# SDR CALA2025070206143

- Difficulty date: July 1, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N17311
- Make and model: Boeing 737-8
- Aircraft serial: 67567
- Aircraft time: 7,650 hours, 2,631 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Light
- Condition: False Activation
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT GALLEY LIGHT ON EMERGENCY EVAC PANEL ILLUMINATED AFT GALLEY FAP PANEL HAS SMALL RED LIGHT ILLUMNAITED ON EMG SWITCH. CYCLED EMG LIGHTS PUSH BUTTON MULTIPLE TIMES RED LIGHT EXTIGUSH IAW AMM TASK 33-51-00 NO DEFECTS NOTED
